# SDR SWIA95694

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT 'A' GEAR LIGHT ILLUMINATED IN-FLIGHT.  GEAR WOULD NOT EXTEND NORMALLY.  USED ELECTRIC OVERRIDE.  REMOVED AND REPLACED UP AND DOWNLOCK WIRING HARNESS.  PROBLEM STILL EXISTS.  REPAIRED WIRING HARNESS ON UP AND DOWNLOCK SWITCHES.  CYCLED GEAR UP AND DOWN THREE TIMES.  OPERATED NORMALLY.  LT 'A' GEAR LIGHT NO LONGER ILLUMINATED.
